# SDR AALA202407222457

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 37,016 hours, 15,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING JOBCARD 26L00005005. FOUND EMERGENCY PATH LIGHT ON ROW 12CBA INOP. REMOVED AND REPLACED EMERGENCY LAMP IAW AMM 25-21-61. NO HELP. FOLLOWED WIRE, FOUND BROKEN WIRE UNDER SEAT SEATS 13CBA, FIXED BROKEN WIRE IN REFERENCE WITH ESPM 20-43-11. OPS CHECK OF EMERGENCY LAMP OK AT THIS TIME.
